AMAZON TOURS

 THE AMAZON

The Amazon is the most wonderful and incredible part that you can enjoy among the places and tourist circuits that we offer you. Bolivia is the country that has the highest percentage of its territory in the Amazon basin. According to data from the Amazon Cooperation Treaty, the Amazonian surface of Bolivia covers an area of ​​824,000 square kilometers, which represents 75% of its national territory and 11.20% of the entire continental Amazon basin.The Bolivian Amazon is located in the departments of Beni, Pando, Santa Cruz, La Paz and Cochabamba. The rivers of the Amazon Basin are born in the Andean snowcapped mountains and give rise to one of the most important tributaries of the Amazon: the Madera River.The region has the greatest ethnic and cultural diversity in the country and is inhabited by thirty indigenous peoples, each with their own forms of sociocultural organization and their own languages. It is also the scene of a biological diversity that expresses itself in an extensive flora and a varied fauna. Thanks to this, Bolivia ranks number seven among the countries in the world with the greatest diversity of birds and eleven in variety of mammals. The impact and ecological intervention in the Bolivian Amazon is one of the lowest in the region, the demographic index is of less than 2 inhabitants per square kilometer and the degree of directed deforestation is far below any other place. 

Wildlife Sanctuary & Ecolodge Trinidad (Beni) Bolivia

DAY 1

8:00 Pick-CHUCHINI
up from your hotel reception or the airport in Trinidad and transport to Chuchini. During the drive you'll experience the beautiful wildlife and landscape of Chuchini for the first time (50 minutes)
8:50 Arrival in Chuchini. You'll be shown to your accommodation, where you can freshen up before enjoying a delicious traditional breakfast. Look out for our noisy neighbors, a group of blue macaws.
9:30 Tour of the area - where you'll learn all about the history of Chuchini; how the book was developed its unique archeology and ecology (3 hours)
12:30 Lunch - typical Bolivian meal with tropical fruit juice
13:30 Free time - rest in your cabins or laze in a hammock in the shade
14:30 Forest walk to the lagoon "Half Moon" (there is a floating island in a crescent shape) along the way you'll learn about the variety of fauna and flora of the area before exploring and fishing at the lagoon (3-4 hours)
6:30 PM Dinner - traditional Bolivian meal
19:30 Free time - relax however you wish; play a board game, laze in a hammock or read a book from our library


DAY 2

08:00 Breakfast
8:30 am Forest walk - along ecological trails to reach the Ozuni lagoon where we will enjoy the natural surroundings and spot for wildlife before returning to Chuchini for lunch (3 - 4 hours)
13:00 Lunch
13:30 Free time
14:30 Tour of Chuchini lagoon by motorboat or canoe to look for wildlife such as cabybara, turtles and many bird species (2 hours)
16:30 Visit to the Archaeological Museum, where you will find remnants of pre-Columbian pottery from the Moxos culture, among many other interesting artifacts and be given a full history tour (2 hours)
18:30 Dinner
19:30 Night tour of the lagoon - to spot aligators when they are most active, our guide Efrem Ibis is an expert at catching them for you to hold! (1 hour)

DAY 3

08:00 Breakfast
9:00 Amazon dolphin tour (Pink river dolphin) - we'll sail the Ibaré river to the mouth of the Mamoré river, where the Bolivian river dolphins hunt for fish. We'll take a break on the shores to swim, fish and enjoy a light lunch so you'll have plenty of opportunities to spot this unique species playing and fishing in the river. (5 - 6 hours)
14:00 Return to Trinidad - on the way we'll stop at Loma Suarez, an artificial hill built by an ancient civilization. We'll provide a quick guided tour of the fisher village
15:30 Arrival back in Trinidad - drop-off to Trinidad airport or your hotel.



RESERVA SERERE

                                                  RURRENABAQUE -BOLIVIA

                                            3 DIAS - 2 NOCHES

Day 1

10:00 AM Arrival to Rurrenabaque in direct flight from La Paz. Make sure you have everything you need and make the last minute purchases.

11:00 AM Departure from the ship. We will sail from the last foothills of the Andes to the Várzea forest (flood plain) at the head of the Amazon. We will enjoy the breeze produced by the speed of the boat during the hottest hours of the day watching the transition of landscapes. We may see the camps of the last nomads of Bolivia, and the evidence of mining activities and extraction of precious woods from these forests rich in biodiversity. You can see capybaras, alligators, turtles, sloths and a variety of birds.

13:00 PM Lunch on the boat.

14:00 PM Arrival in Serere. We will walk for 2 km to the cabins and the Casa Grande (main cabin). We will take contact with the flora and fauna of the reserve during this walk (approximately 30-40 minutes).

15:00 PM You will be assigned your cabin in which you can cool off. You will begin to get used to being part of the forest while watching from your cabin the great diversity that surrounds you and where it will also become an object of animal curiosity.

16:00 PM Meeting with our guide and the rest of his group. They will be shown the facilities of the main house. You will see some of the animals that have been rescued and are in the process of re-insertion (macaws, tapir, capibara, monkeys, among others).

16:30 PM In the Information Center we can learn more about the reservation and our work in the Madidi Mosaic. Continue with a walk along one of our trails to look for animals and learn about the uses of different varieties of forest plants.

18:30 PM Enjoy the sunset at the port of San Fernando Lake.

19:30 PM Dinner at Casa Grande.

20:30 PM Meeting with your group and guide to share your main interests, which is very important so that your guide can concentrate better on what you want.

Then, a short nocturnal walk is made in search of insects, amphibians and other forms of nocturnal life.


DAY 2

8:00 AM Breakfast

09:00 AM Boat trip to San Fernando Lake / Pinky Lake

We will sail through San Fernando Lake enjoying the abundance of birds that populate its shores (there are approximately 300 varieties of birds in Serere) and other animals. We will arrive at a small jetty where we will start the hike to Pinky Lake. We will pass close to a place where there is an area with lots of mud where the animals come to feed themselves with minerals. There is a variety of monkeys, turtles, boars and others.

12:00 AM Arrival at Pinky Lake. Lunch and rest until the temperature drops a little. A little later, we will go fishing by canoe and with luck, we will capture piranhas.

Hike back to San Fernando Lake (approximately 2 hours).

18:00 PM We will sail back to the Casa Grande. We can observe bats

flying over the lake, among other animals.

19:30 PM Dinner. We can eat the piranha if we have caught it.

20:30 PM Canoe ride on San Fernando Lake in search of alligators.

Day 3

05:30 AM Depending on the season of the year, you can start the day with a walk in search of birds and howler monkeys that begin to wake up.

09:00 AM Manufacture of handicrafts

We will learn how to make rings, necklaces and other objects with seeds that are collected during the walks through the reserve.

If you wish, you can take a trip on your own through one of our trails. This is a very special experience that brings a new energy.

12:00 AM Lunch

13:00 PM Departure to the port

14:15 PM Departure by boat back to Rurrenabaque. We will observe the fauna and flora along the way and we will take advantage of the good light of the afternoon to take photos.

17:30 PM Arrival in Rurrenabaque


Reservas Online

Reserva tu viaje con tiempo. Te confirmaremos tu reserva vía email.